Jump to content
CrazyBoards.org

low valproic acid withdrawal


Recommended Posts

Hi guys/girls

 

I was started on depakote because of mood swings (it is still unknown if i have borderline, bipolar), things that are for certain is i suffer from anxiety/depersonalisation disorder, add and never experienced mania as in extreme happiness. The first months of depakote i was on 150 mg chrono tablets and noticed a slight sedating effect and then my dose was upped to 300 mg. But as i took this dose for some time alongsides seroquel 50 xr(wich i am on for like a long time) i noticed my moods went from swinging up and down to this black hole of nothingness and brain fog. I feel like it is eating away my body, making me so sleepy and weak. i get dizzy spells all day and depersonalization gets worse. And i feel totally spaced out, not thinking straight. And i can't feel sadness anymore. Its like the joy of life is sucked away from me, i dont even want to do things i enjoyed before( Sports, playing guitar etc) and i get suicidal toughts. So i told my dr about this and i am going to taper it down to 150 to see if it makes a difference.

 

But now i am very anxious what to expect from this slight taper. As i recall tapering down from medication is always a hell. I am really in the worse condition right now. I don't want to end up in the hospital or psychiatric clinic or something.(been there and still have nightmares about that stuff) I also sometimes get very agressive spells out of anxiety. Will this slightly taper make things worse, it is still a low dose? since i don't know if i can take a lot more and i feel very suicidal(wich comes in clouds). Can depakote/valproic acid be the cause of this depressive/anxious feeling? or maybe its the combination with seroquel or something. I just don't know, i discussed it with my doc but now i get this awful fear that maybe im doing a dangerous thing (i am a fcking anxious person besides all)? 

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...